Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 4,     Winter 1998

 

GLOBAL ASYMPTOTIC BEHAVIOR OF
SOME STRUCTURED DISCRETE MODELS
SOPHIA R.-J. JANG

Abstract. We study the asymptotic behavior of a general class of nonlinear, nonautonomous matrix models. It is shown that, under some conditions, the normalized class distribution globally asymptotically stabilizes in the positive cone of the Euclidean space. Our theorem which provides a set of test conditions is also illustrated by some examples.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)